Ergodicity and partial hyperbolicity on seifert manifolds

Andy Hammerlindl, Jana Rodriguez Hertz, Raúl Ures

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We show that conservative partially hyperbolic diffeomorphism isotopic to the identity on Seifert 3-manifolds are ergodic.

Original languageEnglish
Pages (from-to)331-348
Number of pages18
JournalJournal of Modern Dynamics
Volume16
DOIs
Publication statusPublished - Nov 2020

Keywords

  • Accessibility
  • Partially hyperbolic diffeomorphisms
  • Stable ergodicity

Cite this